MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. iSnare; iSnare system ¿ Lariat snare

UNITED STATES ENDOSCOPY GROUP, INC. iSnare; iSnare system ¿ Lariat snare
Model Number 00711084
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, the needle to their isnare system ¿ lariat snare was getting stuck in the out position after injection, even when the luer lock handle was depressed.User facility personnel utilized another device, and the procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The isnare system ¿ lariat snare is being returned to steris for evaluation.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.

Brand Name
iSnare
Common Device Name
iSnare system ¿ Lariat snare
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50479760
Report Number1528319-2026-00102
Device Sequence Number21383310
Product Code FBK
UDI-Device Identifier00724995180782
UDI-Public(01)00724995180782(11)250821(17)280821(10)12682278
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711084
Device Catalogue Number00711084
Device Lot Number(10)12682278
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/27/2026
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown